# SDR DALA2023031501892

- Difficulty date: February 24, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N954DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38741
- Aircraft time: 23,084 hours, 11,344 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2643411) WORK CARD 2521-01738-02A DOES NOT LIST THE CURRENT PASSENGER SEAT INSTALLATION DRAWING. ACCOMPLISH VA 97764MA REV IR IN CONJUNCTION WITH EO 2521-01738 TO MODIFY SEATING.
